| Model Number |
TUBE SET, INFLOW, ARTHROSCOPY |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/14/2023, it was reported by a sales representative via (b)(4) that an ar-6413 arthroscopy tube set was over-pressured when the fluid was discharged and then it was turned off.This was discovered during a procedure.No further information was provided.Additional information requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is user error due to disconnecting/reconnecting tubing which may result in pump pressure errors.